American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Yusuke Isono. Examples of factors which have no Cartan subalgebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information   
View Article: PDF

[3] Herbert Halpern, Victor Kaftal, Ping Wong Ng and Shuang Zhang. Finite sums of projections in von Neumann algebras. Trans. Amer. Math. Soc. 365 (2013) 2409-2445.
Abstract, references, and article information   
View Article: PDF

[4] Sorin Popa. On the classification of inductive limits of II$_{1}$ factors with spectral gap. Trans. Amer. Math. Soc. 364 (2012) 2987-3000.
Abstract, references, and article information   
View Article: PDF

[5] Ionut Chifan and Adrian Ioana. On relative property (T) and Haagerup’s property. Trans. Amer. Math. Soc. 363 (2011) 6407-6420. MR 2833560.
Abstract, references, and article information   
View Article: PDF

[6] Claudio D'Antoni and László Zsidó. Abelian strict approximation in $AW^*$-algebras and Weyl-von Neumann type theorems. Trans. Amer. Math. Soc. 360 (2008) 4705-4738. MR 2403702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Colin C. Graham and Anthony T. M. Lau. Relative weak compactness of orbits in Banach spaces associated with locally compact groups. Trans. Amer. Math. Soc. 359 (2007) 1129-1160. MR 2262845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dimitri Shlyakhtenko. On the classification of full factors of type III. Trans. Amer. Math. Soc. 356 (2004) 4143-4159. MR 2058841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takehiko Yamanouchi. Galois groups of quantum group actions and regularity of fixed-point algebras. Trans. Amer. Math. Soc. 355 (2003) 2813-2828. MR 1975401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Allan M. Sinclair and Roger R. Smith. The Laplacian MASA in a free group factor. Trans. Amer. Math. Soc. 355 (2003) 465-475. MR 1932708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Deguang Han and D. Larson. Wandering vector multipliers for unitary groups. Trans. Amer. Math. Soc. 353 (2001) 3347-3370. MR 1828609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bojan Magajna. Tensor products over abelian $W^*$-algebras. Trans. Amer. Math. Soc. 348 (1996) 2427-2440. MR 1363945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. J. Murphy and N. C. Phillips. $C^*$-Algebras with the Approximate Positive Factorization Property. Trans. Amer. Math. Soc. 348 (1996) 2291-2306. MR 1357402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward A. Azoff. Test problems for operator algebras . Trans. Amer. Math. Soc. 347 (1995) 2989-3001. MR 1321565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Baruch Solel. Isometries of CSL algebras . Trans. Amer. Math. Soc. 332 (1992) 595-606. MR 1053117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] V. S. Sunder. ${\rm II}\sb 1$ factors, their bimodules and hypergroups . Trans. Amer. Math. Soc. 330 (1992) 227-256. MR 1049618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Colin C. Graham, Anthony T. M. Lau and Michael Leinert. Continuity of translation in the dual of $L\sp \infty(G)$ and related spaces . Trans. Amer. Math. Soc. 328 (1991) 589-618. MR 1014247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bojan Magajna. On the relative reflexivity of finitely generated modules of operators . Trans. Amer. Math. Soc. 327 (1991) 221-249. MR 1038017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Florin Rădulescu. Vanishing of $H\sp 2\sb w(M,K(H))$ for certain finite von Neumann algebras . Trans. Amer. Math. Soc. 326 (1991) 569-584. MR 1031241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Fumio Hiai and Yoshihiro Nakamura. Closed convex hulls of unitary orbits in von Neumann algebras . Trans. Amer. Math. Soc. 323 (1991) 1-38. MR 984856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Colin E. Sutherland. Maximal abelian subalgebras of von Neumann algebras and representations of equivalence relations . Trans. Amer. Math. Soc. 280 (1983) 321-337. MR 712263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Baruch Solel. The invariant subspace structure of nonselfadjoint crossed products . Trans. Amer. Math. Soc. 279 (1983) 825-840. MR 709586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jon Kraus. The slice map problem for $\sigma $-weakly closed subspaces of von Neumann algebras . Trans. Amer. Math. Soc. 279 (1983) 357-376. MR 704620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. A. Berger and Marion Glazerman Ben-Jacob. Trace class self-commutators . Trans. Amer. Math. Soc. 277 (1983) 75-91. MR 690041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ching Chou. Topological invariant means on the von Neumann algebra ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 273 (1982) 207-229. MR 664039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] B. M. Baker. Free states of the gauge invariant canonical anticommutation relations. II . Trans. Amer. Math. Soc. 254 (1979) 135-155. MR 539911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. K. Tam. Isometries of $L\sb{p}$-spaces associated with semifinite von Neumann algebras . Trans. Amer. Math. Soc. 254 (1979) 339-354. MR 539922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael McAsey, Paul S. Muhly and Kichi-Suke Saito. Nonselfadjoint crossed products (invariant subspaces and maximality) . Trans. Amer. Math. Soc. 248 (1979) 381-409. MR 522266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2